BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Extreme Value Theory and Statistics of Univariate Extremes: A Review

Participants in the publication
M. Ivette Gomes (Author)
Dep. Estatística e Investigação Operacional
CEAUL - Centro de Estatística e Aplicações
Armelle Guillou (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014-08-25

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
International Statistical Review

Publication Identifiers
ISSN - 0306-7734

Publisher
Wiley

Volume
83
Number
2

Number of pages
30
Starting page
263
Last page
292

Document Identifiers
DOI - https://doi.org/10.1111/insr.12058
URL - http://dx.doi.org/10.1111/insr.12058


Export

APA
M. Ivette Gomes, Armelle Guillou, (2014). Extreme Value Theory and Statistics of Univariate Extremes: A Review. International Statistical Review, 83, 263-292. ISSN 0306-7734. eISSN . http://dx.doi.org/10.1111/insr.12058

IEEE
M. Ivette Gomes, Armelle Guillou, "Extreme Value Theory and Statistics of Univariate Extremes: A Review" in International Statistical Review, vol. 83, pp. 263-292, 2014. 10.1111/insr.12058

BIBTEX
@article{44886, author = {M. Ivette Gomes and Armelle Guillou}, title = {Extreme Value Theory and Statistics of Univariate Extremes: A Review}, journal = {International Statistical Review}, year = 2014, pages = {263-292}, volume = 83 }